H-solvability of optimal control problem for degenerate parabolic variation inequality

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title H-solvability of optimal control problem for degenerate parabolic variation inequality
 
Creator Kasimova, Nina Vasylivna
 
Subject
 
Description We consider the optimal control problem for  degenerate parabolic variation inequality with weight function of potential type that is in differential operator. Using the direct method of calculus of variations we prove the solvability of mentioned above optimal control problem in the class of so-called H-admissible solutions. It is also established that the set of H-admissible pairs is closed in the product of topologies of the state space and the control space.
 
Publisher EnPress Publisher LLC
 
Contributor
 
Date 2018-06-07
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/794
10.24294/ijmss.v1i2.794
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 2 (Published)
2578-1839
10.24294/ijmss.v1i2
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/794/368
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library